Fever At Night Accompanied By Cold Feet In Children Aged 7 Years.?
.children I am 7 years over 8 months. what if the night is high heat 40.2 already check the lab there is no typus there is no db.abab take medication from the doctor.it has been 2 nights. that’s yes. TRIMACATION FOR CONFIRM DOCTORS. PROGRAMS DOCTORS IN BLESSING ALWAYS BY THE LORD
Hello Yeni, thank you for the question on HealthReplies.com.
The causes of fever for 2 days are quite a lot such as measles, chicken pox, influenza, chikungunya, malaria, urinary tract infections, appendicitis, inflammation of the tonsils or throat or other nonspecific bacterial infections.
Therefore, it is highly recommended that you bring your child back to the doctor, especially the pediatrician for other investigations besides typhus and dengue. After further evaluation by the doctor, then it can be determined again what are the possible causes and what medications should be given for your child's current condition.
For now, continue to continue the medication given by the doctor according to the dosage and conditions until the medicine runs out. If after the drug runs out there is no improvement at all or complaints become increasingly severe, immediately take it back to the doctor. Also, be aware of other complaints that may occur during a fever such as nosebleeds, red spots, severe abdominal pain, severe vomiting, loss of consciousness, dehydration, or getting cold hands, if these comorbid complaints occur, immediately take your child to the hospital emergency room to get first aid.
Also do compresses with cold compresses on your child's forehead and armpits to help lower his body temperature. Avoid wearing thick and layered clothes when your child has a fever. Avoid covering your child especially with thick blankets. Also adjust the temperature of the room where your child rests so it is always in a comfortable temperature, not too cold or hot. Give any food that is not challenged by the doctor and make sure your child consumes enough water because high temperatures can cause dehydration.
I hope this helps.